# SDR DALA2020022101329

- Difficulty date: February 20, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 66,844 hours, 28,062 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 692, L/P 7149978) 4L DOOR WILL NOT ARM. CORRECTIVE ACTION: FOUND LANYARD OUT OF POSITION. REPOSITIONED. DOOR OPERATION OK. REF B757 AMM 25-66.
